MAUDE Adverse Event Report: OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME LENGTHENER; LAMP, OPERATING ROOM

OBERDORF SYNTHES PRODUKTIONS GMBH SYNFRAME LENGTHENER; LAMP, OPERATING ROOM
Catalog Number 387.338
Medical Device Problem Codes Device-Device Incompatibility (2919); Compatibility Problem (2960)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from the (b)(6) reports an event as follows: it was reported that during a procedure on (b)(6) 2020, the synframe extensions are faulty; the screws are in the incorrect orientation and thus the ring couldn¿t be assembled.The surgical staff were able to use breakable synframe hinges as extenders instead.Procedure was completed successfully.Patient status is unknown.Concomitant devices: synframe holding ring (part: 387.336, lot: unknown, quantity: 1), synframe 1/2 ring (part: 387.337, lot: unknown, quantity: 1), synframe extension (part: 387.338, lot: 4l53724, quantity: 1) this report is for a synframe lengthener.This is report 3 of 4 for (b)(4).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h6: investigation summary the device was not returned for evaluation.However, this issue was the first time reported under complaint (b)(4) , the investigation of this complaint has shown that the lot 4l53724 of synframe-extension 387.338 was incorrectly assembled during the manufacturing process.Due to this manufacturing error following actions were introduced and no further investigation for this complaint (b)(4) is required.Jabil non-conformance nc# depuy synthes non-conformance , stop shipment 2020-017, field safety notice.H3, h4, h6: a review of the device history record.Device history lot part: 387.338, lot: 4l53724, manufacturing site: hägendorf, release to warehouse date: 19.June 2019.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SYNFRAME LENGTHENER
Common Device Name
LAMP, OPERATING ROOM
Manufacturer (Section D)
OBERDORF SYNTHES PRODUKTIONS GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
MDR Report Key9950035
Report Number8030965-2020-02808
Device Sequence Number14270920
Product Code FQP
UDI-Device Identifier07611819109230
UDI-Public(01)07611819109230
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K993314
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number387.338
Device Lot Number4L53724
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/18/2020
Supplement Date Received by Manufacturer06/10/2020
10/15/2021
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date06/10/2020
10/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SYNFRAME HOLDING RING Ø300 2PART CPL; SYNFRAME ½RING F/HOLDINGRING NO. 387.336; SYNFRAME-EXTENSION F/387.336+387.337